MathSciNet Relay Station
MathSciNet bibliographic data
MR1355077 (96j:53054) 53C42
van Gemmeren, Martin Total absolute curvature and tightness of noncompact manifolds. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2413–2426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement